# SDR AALA202504219339

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N963NN
- Make and model: Boeing 737823
- Aircraft serial: 31208
- Aircraft time: 30,777 hours, 12,769 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR STICKS AND IS DIFFICULT TO OPEN AND CLOSE. LUBED LAVATORY-D DOOR PIANO HINGES, OPERTIONAL CHECK GOOD. PER AMM 52-50-00.
